# SDR SWAA2022083039086

- Difficulty date: August 5, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737
- Aircraft serial: 42528
- Aircraft time: 27,244 hours, 12,560 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR L2 LWR HINGE PANEL 834DZ;SHOWS FWD SUPPORT BRACKET CRACKED.MKD / [01] REMOVED AND REPLACED AFT ENTRY DOOR L2 LWR HINGE PANEL 834DZ FWD SUPORT BRACKET IRW 51-40-02-0G;[02] REMOVED AND REPLACED AFT ENTRY DOOR L2 LWR HINGE PANEL 834DZ FWD SUPORT BRACKET IRW SRM 51-40-02-0G;[03] VERIFIED STEP # 2
